Jump to content

LSD one-time and HPPD immediately


4c1d
 Share

Recommended Posts

Hi All,

So I stumbled upon this forum through some in-depth searching about this condition HPPD which I realized sometimes accompanies the use of LSD, even one-time consumption. It is such a relief knowing that a support community exists which I can access in this manner.

My story

History: Never took illicit drugs. However about four months ago, an exceptional case involved LSD which retained an effect on my system for 12 hours. In short, though, what I went through appears to be abnormal and certainly is a far cry from what can be found online about LSD related experiences. About 2 hours into intoxication, I saw a physical shift in my hair and eye, which changed in such a way that is in line with phenotypes expressed in my family - e.g. for my left eye, I developed a squint about 2 hours into the trip, which my sister and dad have. I was predisposed to adhd, and I firmly believe that I have virtually all of the characteristics. These changes are still with me to this day. I'm left not knowing if the LSD made this permanent mark on my state and it depresses me more than anything you can imagine.

Doctors said it's down to stress and not the acid itself. Some of them also said a proportion of brains take longer to settle to normal. Of course, I've also got the HPPD which doesn't help matters.

Regarding the HPPD, I have brain fog, severe/crippling depression, moderate anxiety, dp/dr, terrible headaches, halos around objects, positive after-images, spotters, floaters and vibrant spontaneous colours which blast when my eyes are shut or if there is a dark space. In addition, if I look enough at faces, they tend to morph as if I were tripping. It has left me in a terrible way. No immediate support as far as family and friends. I think that is mainly down to the fact that they don't fully understand what I'm going through and how to help as a result. Further, I think they're leaning more towards the perception that I'm complaining about this stuff due to attention etc. Many of the accounts I read on this platform appear to come from abusers of drugs and not one-time users etc but I was hoping if any could let me know if they relate to anything I've mentioned at all, and any advice would be greatly welcomed. 

Just to say, as far as trying to help myself, I've seen neurologists (MRI came back normal), psychiatrists (i've been recommended Lexapro but yet to take it), joined support community forums and involving in talking therapy. Life is so miserable and I'm practically bed-bound!!! 

Thanks so much.

Link to comment
Share on other sites

You mentioned you're confident you have "ADHD", which actually is just a blanket term for a variety of symptoms with no actual REAL condition or cause, FYI the physician who was responsible for ADHD admitted on his death bed that its a fake condition. Granted, if you do believe you have it, I'm assuming you are then taking something for it? Adderall most probably?

If you are on any medications for it, know that they could be exasperating the symptoms of HPPD, Adderall for instance is actually the street drug speed, literally the same exact compound, its a high grade stimulant. Any meds for ADHD could worsen symptoms, its possible they could even cause them, though very unlikely.

Also your physicians sound like idiots(since they are so assured that LSD couldn't cause these symptoms)  who are completely unaware of HPPD. If you are certain that you have it, then you need to either educate their worthless asses, or find someone who is aware.

Edited by dasitmane
Link to comment
Share on other sites

Thanks for your reply. Currently taking no medication but the psychiatrist thinks I should take Lexapro, sleeping pill and diazepam which I’m not taking.

i think I have got the adhd alongside the other issues but I am hoping it will settle since it’s been slightly under four months

Link to comment
Share on other sites

1 hour ago, 4c1d said:

Thanks - also is it normal to develop a strabismus due to acid?

No, but I do think I remember one member that posted here claiming that he had developed it. Only one though, I've never heard, seen, or read any other cases. I remember asking him for a photo of proof though to see if his judgement was accurate, I cant remember well what happened after but I vaguely believe that he did eventually post a photo of his eyes and I couldn't observe any definitive strabismus in his case. But I vaguely remember also. I'm not ruling it out, its possible, but you mentioned others have it in your family correct? It could be genetic. Also too, according to my optometrist sometimes it can be correctable with lenses. I have a "lazy eye" that does not drift, so thats how I know that. I cant see well out of it, and its mostly uncorrectable, but for some rare reason it doesn't drift of set out of alignment. If you have vision deficits look in to corrective lenses/contacts, in a lot of cases of strabismus it will realign the eye. Also you should see an optometrist to see if its actual strabismus, our perception of things can vary greatly.

 

Edit: You may be able to search my post history to find that persons thread. Maybe it will help you.

Also check my thread out on here, if you have HPPD it may help you.

Edited by dasitmane
Link to comment
Share on other sites

Was his strabismus permanent? Or did it go away? I saw with heroin users it can be caused acutely but tends to go away within 6 months. Not sure if I can draw similar conclusions to lsd. Thanks so much for your help

Link to comment
Share on other sites

13 hours ago, 4c1d said:

Was his strabismus permanent? Or did it go away? I saw with heroin users it can be caused acutely but tends to go away within 6 months. Not sure if I can draw similar conclusions to lsd. Thanks so much for your help

Wow thats extremely interesting. It looks super rare, but possible. Heres a study on NCBI.

https://www.ncbi.nlm.nih.gov/pubmed/12844273

I dont recall if he ever reported back about it.

And yah no prob, and no sorry, I dont have any idea of any key words, maybe try wandering eye, drifting eye, strabismus, etc. 

Link to comment
Share on other sites

Yes it's super interesting. Indeed that was the source from which I obtained the information about the <6 months: https://pdfs.semanticscholar.org/62f1/9f106244bfdaae43389114080cee434c1df6.pdf (Sutter, F.K.P. and Landau, K., 2003. Heroin and strabismus. Swiss medical weekly133(1920)). Shows that one woman (listed number 2) recovered after about 5 months. Which does reinforce some sense of hope for me as I know heroin is a more potent drug on the body than LSD.

What did you suggest was extremely rare? I.e. that the strabismus caused by the LSD is permanent or that the strabismus is caused by the LSD at all?

Also I know I am thanking you a tonne but thanks for the link, saves me a lot of time, albeit I did attempt to fish through to find it.

Link to comment
Share on other sites

Also his reporting of the strabismus appears to be from a different drug - kind of like the reports being about heroin but still relevant in regards to developing the eye condition from the ingesting of an illicit drug. I wish there would be some info regarding LSD itself - maybe it makes a difference? His post was from 2012 so I doubt he'd still be active on this forum, but possible. Might try to reach out. But in any case, the doctor at A and E did inform me that some people develop strabismus from using their eye muscles a lot when hallucinating and that in his view, it does settle over time but variable. I don't know why I have such difficulty in trusting doctors lol, I guess it's because whenever they reassured me they tend to be wrong and vice versa. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.